# SDR 04FDEA02159

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 232 FRAME IS CRACKED UNDER CLS ADAPTER PLATE AT FR 23 BETWEEN SEAT TRACKS 1R & 2R.  REPAIRED CRACKED FRAME 23 IAW A310-200 SRM 53-10-15 WITH REPAIR ANGLES AND FILLERS.  WORK DOCUMENTED ON NRC N00411.
